# SDR NACA20070001

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,865 hours
- Engine: Pwa R2800CB3
- Engine time: 2,021 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10884501
- Part serial: 22345
- Condition: Shorted
- Location: Engine
- Part time: 1,732 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE BACK FIRING, SUSPECT NR 11 CYLINDER REARS.  ENGINE WAS UNABLE TO TAKE LEANING.  FOUND PART OF A BROKEN BRUSH WEDGED BETWEEN INNER AND OUTER SEGMENT PLATES OF LEFT DISTRIBUTOR.  REPLACED FAULTY DISTRIBUTOR WITH SERVICEABLE UNIT. REF: DAC DC-6 LMM SEC II CH 6-10-2, GROUND RUN CHECKED GOOD.
